MathSciNet Relay Station
MathSciNet bibliographic data
MR2313531 18E30 (16D90 18G10 18G40)
Keller, Bernhard; Reiten, Idun Cluster-tilted algebras are Gorenstein and stably Calabi-Yau. Adv. Math. 211 (2007), no. 1, 123–151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sun, 20 Aug 2017 07:19:57 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=8af4dbd3d4401fd9b9f5a14fdbf07b40; path=/; expires=Sun, 08-Jun-2031 07:19:58 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=46 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 58e Wr6~SuNn dN. FINg}>I!@z[u :/+M"H>W.=37;\FxqُD4Zyӌi};{j˜iI^\)j-E6h(LMiD.p8Eab i4MuI3Gg('*)5j濳S8ebo𲢂O2A&yKp2pil;Ns Pi0U9L"u'2!&4B-R&0DSjBgEJ'4m 7%MO3>MTkFVax 5yʌ:fKtZRLЅ;#eL3гbxpPgldGvk$~"ɋ"ge}#[jBitxpB{,l!_h,rpKzYѦ`R=>[˫zqp0KV'dDCovoʐcE'1!6=V魭`ta|;ǚYO;z6c O0""4 04 M#'!|,EyMi{ہ&K.'L6.e2Rk+"@*]"T?]OW|j0\~8a FgH# S%Z1SϋTc/o^rѨ|4RRH{g2k_dwTFm:ԓcvkP]:SɲX/`~s3jyA`ȐKk-cugCfu(\Ta!kWJxҐavzzΪ&iRv DŽO/EkkrV a<.A@6y!x*3.^4K`m)܇]